# SDR 01FDEA00428

- Difficulty date: June 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1418496S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS LEVEL 2 CORROSION IN NR 2 A/C BAY FWD LT SIDE PRIMARY STRUCTURE.  REMOVED, REPLACED AND FAB LONGERON PER IAW DC10 SRM 51-30-01, 51-31-01, 53-12-01 FIG 24, SHT 1, & 51-41-01.
